Re: Heart palpataions
Re: Heart palpataions
[ Back to Messages
Posted by jackie
on December 04, 2000 at 20:48:53:
In Reply to: Re: Heart palpataions posted by Kevin Burkhart on August 29, 2000 at 02:09:26:
: : : : Hi Guys Im with you all in this crazy battle on how to figure out what in the world is causing these palpataions.. I know there killing my life, they go away then bam I will be in class they hit I totally panic.. Doctors have no clue, and there not wanting to put my on any Meds, can we like Die from this???I have had many holters stress test ect.. Spent three days in the hosiptol running test nothing, can there be something else causing this is there a muscle near the heart that might be involded, like some kind of hernia alls I know i would appreciate any comments what so ever, i would like to get on with my life, but fear of having them and they continue to the point of no return. Help!!!!!
: : : To Mark, Hi! What you are having is so common, as you can see from this website! I've been having palpitations for about 10 years, and had to go through a lot before I could get to the point where I am at now, and still I get nervous when I have them. I now have PVC's and PAC's (if you know what those are) about every five or ten beats. It is just a premature atrial or premature ventricular contraction of the heart, and when you get them, it can be so scary, but they are not dangerous. I have been to emergency rooms, and then to doctors for a million tests, and then researched alot on my own, and I know they are not dangerous, but still it helps me to come on here and talk to people, just knowing that others experience this. I still am not comfortable driving too far when I am having a bad spell of this, I didn't have any palps for like 2 months, and then boom, they just came back, and now I have them every day again. I have chosen not to go on medication, because if they are not life threatening, then I would rather just be on nothing, also, once I did try some medication, and it made it worse, which is always a possibility with anyone. Medication can make them worse, or give you side effects that are worse than the palpitations themselves. Do you just pretty much have a racing heartbeat or what? The doctors seem to think that everyone has these scary beats, but just certain people are focused into it and really feel it, like some people don't even feel it when they have palpitations. Well, good luck, and remember that you're not in any danger, and when you take charge of the palpitations instead of vice versa, then your symptoms will become less and less distressing. Good luck!! Valerie
: : : To valerie, val you just put half of my worries to rest . I started with these palpatation 12 year ago and it can take over your life. I find myself so preoccupied with them . i also have been through tests of all kind, stress, echo, ekg, halter monitor. but of course it will never happen when it could be heard by the doctor. when they happen i feel it through my chest ,neck, and pulse.people say i add to the problem because i smoke and drink alot of coffee. can this make the palps worse? i also have been on corgard for 11 years. every time i try and stop taking them i feel the problem gets worse. so i start again.
: : sometimes when i lay down to sleep they almost happen like my heart is supposed to do that.
: : any additional help on this suject would be greatly appreciated. thanks Jerry
: To All:
: I am 17, and have extreme hypertension, not to mention the heart palpataions. I am on cozar everyday, with doctors still in awe that I am so young with BP that can average 160/114. I was very intrigued to read Jerry's statement of the palpatations accuring when getting in bed, as that is when mine occur, every night, when I get in bed. I have done a lot of personal research as well as many tests including nuclear meds, MRI, and everyother test you can imagine, and still no reults. I understand that palpataions are not uncommon, but are they common amoung people my age? Please e-mail me with any comments. Kevin@universityhigh.net
I thought I was the only one in the world with these crazy pvc's. my cardiologist says they are not life threatening--great--but they are so scary. i am 48 and have had them for about 5 years. first i thought it was my thyroid, then the dr said it was caused by anxiety. so, i am taking paxil and hormones, since i am going through menopause. i go through periods of not having them and then i have about 80 a day. it is comforting to know other people have this and can be a support. i wouldn't want to put this on my worst enemy. i've tried the whole vitamin, herb, amino acid route and nothing helps. i did read about some man suggesting taking 1500 mg of calcium at night. any suggestions?